# SDR JJBA202003264013

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING - O/B LWR SHROUD, O/B AND BOTH CENTER SPRING SUPPORTS HAVE CORROSION AS MARKED. REMOVED AND REPLACED 3EA L/H WING O/B LWR SHROUD, O/B AND BOTH CENTER SPRING SUPPORTS
